|LOW PLATELET COUNT
Feb 23, 2006
My platelet count was 54 - this week it went down to 31 - it was 34 a few weeks ago but went back to 50+. What causes this? What can I do to increase the count? Taking pegasys+copegasys.
| Response from Dr. McGovern
The drug that is causing your platelet count to go down is pegasys. Your doctor may want to decrease your dose if it goes down again. There is a growth factor for platelets that is often not used due to side effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.